# SDR CA050823003

- Difficulty date: June 8, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 21,589 hours, 27,480 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 1294300653
- Condition: Corroded
- Location: Pylon
- Part time: 21,900 hours, 31,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVER CORROSION FOUND BETWEEN BONDED MEMBERS OF THE SKIN PANEL ASSY STRETCHING THRU THE ENTIRE LENGTH OF THE PANEL.
